# SDR ASAA2017102222274

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,349 hours, 3,058 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Qty Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND APU OIL PAGE ON MCDU READS ADD,  APU READS FULL ON SIGHT GAUGE,  CLEANED AND RESEATED OIL LEVEL SENSOR CONNECTOR, APU NOW READS FULL ON MCDU APU OIL QUAUTITY PAGE IAW WDM 49-94-21 AND FIM 49-90, 804.  OPS NORMAL.
